[A periappendiceal abscess during combination interferon and ribavirin treatment for chronic hepatitis C].
Аннотация
A 57-year old woman received interferon alfa-2b and ribavirin combination treatment for chronic hepatitis C. High fever and lower abdominal pain developed 10 months after the start of treatment. Antibiotic drugs were not effective. After two weeks, colonoscopic findings revealed a periappendiceal abscess. After colonoscopy study, fever decreased. We have to suspect abscess formation too as appearing a high fever during interferon and ribavirin combination treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.